# SDR HNAA2009062500201

- Difficulty date: June 24, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8102
- Aircraft serial: 336
- Aircraft time: 38,314 hours, 43,666 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Part serial: 891031
- Condition: Broken
- Part time: 38,232 hours, 43,560 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE SITTING ON THE RAMP WITH APU RUNNING PILOTS HEARD A BANG FROM THE APU COMPARTMENT FOLLOWED BY A CABIN FILLING WITH SMOKE.  INSPECTED AND FOUND AFT ACM TO BE INOPERATIVE.  REMOVED AND REPLACED AFT ACM WITH AN OPERATIONAL CHECK BEING GOOD AND NO FURTHER ACCOUNTS FOR SMOKE IN THE CABIN.
